# SDR SWIA200820000

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 14,676 hours, 12,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH HANDLE VERY DIFFICULT TO OPEN AND CLOSE.  FLT 6018.  INSPECTED DOOR AND PERFORMED OPS CHECK OF MAIN CABIN DOOR HANDLE IAW AMM 52-11-00, OPS CHECK GOOD.
